KFUPM ePrints

" Radiation by axial slots on a dielectric coated nonconfocal conducting elliptic cylinder"

Ragheb, H. A. and Sebak, A. and Shafai, L. (1996) " Radiation by axial slots on a dielectric coated nonconfocal conducting elliptic cylinder". Proceedings part H, Microwave Antennas and propagation, 143 (2). pp. 124-130.

Full text not available from this repository.

Abstract

The radiation properties of axial slots on a conducting elliptic cylinder coated by a dielectric are investigated. The dielectric coating has an elliptical outer trajectory which is not confocal with the conducting slotted elliptic cylinder. A dual infinite-series solution based on the boundary-value method is obtained with the aid of the addition theorem of Mathieu functions. Both TM and TE cases are considered. The dual infinite series involved in the solution are then truncated to generate numerical results. The accuracy of the calculations is checked by comparison with published data. Other interesting results for different geometries are then illustrated.



Item Type:Article
Date:April 1996
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Ragheb, H. A. and Sebak, A. and Shafai, L.
Email:hragheb@kfupm.edu.sa, UNSPECIFIED, UNSPECIFIED
ID Code:375
Deposited By:AYHAM ZAZA
Deposited On:15 Mar 2008 11:02
Last Modified:12 Apr 2011 13:06

Repository Staff Only: item control page